Monotonicity properties of some skew tent maps
Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 1, pp. 1-29.
@article{AIHPB_1992__28_1_1_0,
     author = {Marcuard, J. C. and Visinescu, E.},
     title = {Monotonicity properties of some skew tent maps},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {1--29},
     publisher = {Gauthier-Villars},
     volume = {28},
     number = {1},
     year = {1992},
     mrnumber = {1158735},
     zbl = {0777.58015},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1992__28_1_1_0/}
}
TY  - JOUR
AU  - Marcuard, J. C.
AU  - Visinescu, E.
TI  - Monotonicity properties of some skew tent maps
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1992
SP  - 1
EP  - 29
VL  - 28
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1992__28_1_1_0/
LA  - en
ID  - AIHPB_1992__28_1_1_0
ER  - 
%0 Journal Article
%A Marcuard, J. C.
%A Visinescu, E.
%T Monotonicity properties of some skew tent maps
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1992
%P 1-29
%V 28
%N 1
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPB_1992__28_1_1_0/
%G en
%F AIHPB_1992__28_1_1_0
Marcuard, J. C.; Visinescu, E. Monotonicity properties of some skew tent maps. Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 1, pp. 1-29. http://www.numdam.org/item/AIHPB_1992__28_1_1_0/

[B-M-T] K. Brucks, M. Misiurewicz and C. Tresser, Monotonicity Properties of the Family of Trapezoidal maps, Preprint, 1989. | MR

[C-E] P. Collet and J.P. Eckmann, Iterated Maps on the Interval as Dynamical Systems, Birkhauser, Boston, 1980. | MR | Zbl

[D] A. Douady, Systèmes dynamiques holomorphes, Séminaires Bourbaki, No. 599, 1982/1983. | Numdam | MR | Zbl

[J-R] L. Jonker and D. Rand, Bifurcations in One Dimension I and II, Invent. Math., Vol. 62-63, 1981. | Zbl

[D-G-P-] B. Derrida, A. Gervois and Y. Pomeau, Iteration of Endomorphismes of the Real Axis and Representations of Numbers, Ann. Inst. H. Poincaré, Vol. 29, 1978, p. 305. | Numdam | MR | Zbl

[M] M. Misiurewicz, Jumps of Entropy in One Dimension, Fundamenta Math., Vol. 132, 1989, p. 215-226. | MR | Zbl

[M-S] J.C. Marcuard and B. Schmitt, Entropie et itinéraires des applications unimodales de l'intervalle, Ann. Inst. H. Poincaré, Vol. 19, No. 4, 1983. | Numdam | Zbl

[M-V] M. Misiurewicz and E. Visinescu, Kneading Sequences of Skew Tent Maps, Ann. Inst. H. Poincaré, Vol. 27, No. 1, 1991. | Numdam | MR | Zbl